# SDR FDEA201003010585

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544713
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT, LBL 2.90 STA 1445 TO STA 1498, FASTENERS HOLD AREA   CORROSION AS MARKED. CORRODED FLOOR SUPPORT. R & R IAW SRM 51-40-02 REV 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
